# SDR CA190529019

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 192 hours
- Engine: E4P
- Propeller: MTV6RC
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Condition: Malfunctioned
- Location: Propeller
- Part time: 190 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

(CAN) LH ENGINE HAD ECU A FAIL INDICATION ON TAKEOFF, APPROX. 2 MINUTES LATER, ECU B FAIL INDICATION ILLUMINATED. SUBSEQUENT PROPELLER SELF TEST FAILED. AIRCRAFT INSPECTED AND FOUND MULTIPLE PROPELLER GOVERNOR FAILURE CODES AND LATCHED SELF TEST FAILURE CODE. PROPELLER GOVERNOR REPLACED WITH NEW. (TC# 20190529019)
